# SDR SWAA2022093042706

- Difficulty date: September 1, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS GUSSET CRACKED BS 500D STRINGER 19L. FWD / [01] REMOVE AND REPLACED FWD CARGO COMPT GUSSET (PN: 143A9481-6) AT BS 500D STRINGER 19L WL 190 PER REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED 1.
